P. Lalibarrì-ere, F. V. Flocchini, P. Fomin, N. Fraigniaud, N. Nisse et al., Connected graph searching, Inf. Comput, vol.219, pp.1-16, 2012.

D. Bienstock and P. D. Seymour, Monotonicity in graph searching, Journal of Algorithms, vol.12, issue.2, pp.239-245, 1991.
DOI : 10.1016/0196-6774(91)90003-H

N. Robertson and P. D. Seymour, Graph Minors. XX. Wagner's conjecture, Journal of Combinatorial Theory, Series B, vol.92, issue.2, pp.325-357, 2004.
DOI : 10.1016/j.jctb.2004.08.001

URL : http://doi.org/10.1006/jctb.1999.1919

A. Takahashi, S. Ueno, and Y. Kajitani, Minimal forbidden minors for the family of graphs with proper-path-width at most two, IEICE Trans. Fundamentals, pp.78-1828, 1995.